Journal of Mathematical Sciences

, Volume 90, Issue 1, pp 1896–1898 | Cite as

Low-frequency vibrations of multispan beams of regular structure

  • O. M. Shul’ga
Article
  • 19 Downloads

Abstract

For multispan beams of periodic structure with constant characteristics between supports we obtain closed-form expressions for the monodromy matrix and the characteristic equations for its eigenvalues. In the low-frequency approximation we establish bounds on the first zone of instability of parametric vibrations of a homogeneous multispan beam. Bibliography: 4 titles.

Keywords

Periodic Structure Periodic System Regular Structure Constant Characteristic Elastic System 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. V. Bolotin,Dynamic Stability of Elastic Systems [in Russian], Moscow (1956).Google Scholar
  2. 2.
    V. A. Kisilev,Mechanical Engineering: A Special Course. Dynamics and Stability of Equipment [in Russian], Moscow (1980).Google Scholar
  3. 3.
    A. D. Myshkis,Mathematics for Higher Technical Institutes. Special Courses [in Russian], Moscow (1971).Google Scholar
  4. 4.
    I. M. Babakov,Theory of Vibrations [in Russian], Moscow (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • O. M. Shul’ga

There are no affiliations available

Personalised recommendations